On Optimal Chebyshev-Type Quadratures.

W. Gautschi; G. Monegato

Numerische Mathematik (1977)

  • Volume: 28, page 59-68
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Gautschi, W., and Monegato, G.. "On Optimal Chebyshev-Type Quadratures.." Numerische Mathematik 28 (1977): 59-68. <http://eudml.org/doc/132475>.

author = {Gautschi, W., Monegato, G.},
journal = {Numerische Mathematik},
pages = {59-68},
title = {On Optimal Chebyshev-Type Quadratures.},
url = {http://eudml.org/doc/132475},
volume = {28},
year = {1977},

AU - Gautschi, W.
AU - Monegato, G.
TI - On Optimal Chebyshev-Type Quadratures.
JO - Numerische Mathematik
PY - 1977
VL - 28
SP - 59
EP - 68
UR - http://eudml.org/doc/132475
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.